# SDR BA05013

- Difficulty date: July 12, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N672UW
- Make and model: Airbus A330-323
- Aircraft serial: 333
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 7A1508115
- Condition: Faulty
- Location: 4l Door
- Part time: 9,074 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY POWER SUPPLY UNIT SYSTEM TEST, RECEIVED FAULT MESSAGE FOR 4L DOOR ESCAPE SLIDE.  MAINTENANCE REPLACED 4L DOOR ESCAPE SLIDE.  OK FOR SERVICE.
